Article Database


|≪<  12345678  >≫|

Article No. 3333, Kim, C. and Lee, D. (fs&s vol.94, iss.1, 1998) Fuzzy Lie ideals and fuzzy Lie subalgebras

Article No. 3332, Van Hove, H. and Verschoren, A. (fs&s vol.94, iss.1, 1998) A fuzzy Schema Theorem

Article No. 3331, Zhang, Y. and Wang, G. (fs&s vol.94, iss.1, 1998) Time domain methods for the solutions of N-order fuzzy differential equations

Article No. 3330, Wang, X. and Ha, M. (fs&s vol.94, iss.1, 1998) Note on maxmin /E estimation

Article No. 3329, Bourke, M.M. and Fisher, D.G. (fs&s vol.94, iss.1, 1998) Solution algorithms for fuzzy relational equations with max-product composition

Article No. 3328, Zhang, Y., Wang, G. and Liu, S. (fs&s vol.94, iss.1, 1998) Frequency domain methods for the solutions of N-order fuzzy differential equations

Article No. 3327, Iancu, I. (fs&s vol.94, iss.1, 1998) Propagation of uncertainty and imprecision in knowledge-based systems

Article No. 3326, page 385-386+++ (fs&s vol.93, iss.3, 1998) Author Index Volume 93 (1998)

Article No. 3325, Bhattacharyya, M. (fs&s vol.93, iss.3, 1998) A note on _FUZMAR: An approach to aggregating market research data based on fuzzy reasoning_ by R.R. Yager et al.

Article No. 3324, Park, J.H. (fs&s vol.93, iss.3, 1998) On fuzzy pairwise semi-precontinuity

Article No. 3323, Shenggang, L. (fs&s vol.93, iss.3, 1998) Weak topological categories

Article No. 3322, Itoh, M. and Cho, M. (fs&s vol.93, iss.3, 1998) Fuzzy bounded operators

Article No. 3321, Shaohua, T., Yi, Y. and Wang, P. (fs&s vol.93, iss.3, 1998) Building fuzzy graphs from samples of nonlinear functions

Article No. 3320, Song, X. and Pan, Z. (fs&s vol.93, iss.3, 1998) Fuzzy algebra in triangular norm system

Article No. 3319, Kundu, S. (fs&s vol.93, iss.3, 1998) The min-max composition rule and its superiority over the usual max-min composition rule

Article No. 3318, Tamaki, F., Kanagawa, A. and Ohta, H. (fs&s vol.93, iss.3, 1998) Identification of membership functions based on fuzzy observation data

Article No. 3317, Fu, G. (fs&s vol.93, iss.3, 1998) Optimization methods for fuzzy clustering

Article No. 3316, Hussein, M.L. (fs&s vol.93, iss.3, 1998) Complete solutions of multiple objective transportation problems with possibilistic coefficients

Article No. 3315, Chunsheng, F. and Poch, M. (fs&s vol.93, iss.3, 1998) Fuzzy model and decision of COD control for an activated sludge process

Article No. 3314, Wei, L., Xiaojia, J. and Yangxing, W. (fs&s vol.93, iss.3, 1998) Road recognition for vision navigation of an autonomous vehicle by fuzzy reasoning

Article No. 3313, Abdukhalikov, K.S., Tulenbaev, M.S. and Umirbaev, U.U. (fs&s vol.93, iss.2, 1998) On fuzzy subalgebras

Article No. 3312, Peng, Z. and Sun, Y. (fs&s vol.93, iss.2, 1998) F-propositional calculus and a kind of F-control model on the basis of complemented t-norm

Article No. 3311, Jang, L. and Kwon, J. (fs&s vol.93, iss.2, 1998) Convergences of sequences of set-valued and fuzzy-set-valued functions

Article No. 3310, Bulbul, A. (fs&s vol.93, iss.2, 1998) A note on Lo-fuzzy nearly compact spaces

Article No. 3309, Sengupta, K. (fs&s vol.93, iss.2, 1998) Fuzzy preference and Orlovsky choice procedure

Article No. 3308, Wang, L. (fs&s vol.93, iss.2, 1998) Universal approximation by hierarchical fuzzy systems

Article No. 3307, Gupta, K.C. and Singh, T.P. (fs&s vol.93, iss.2, 1998) Fuzzy G-congruences on a groupoid

Article No. 3306, Horiuchi, K. and Tamura, N. (fs&s vol.93, iss.2, 1998) VSOP fuzzy numbers and their fuzzy ordering

Article No. 3305, Zhang, Z. and Cao, Y. (fs&s vol.93, iss.2, 1998) First-order logic - The unity of fuzziness and randomness

Article No. 3304, Xu, H., Kwan, C.M., Haynes, L. and Pryor, J.D. (fs&s vol.93, iss.2, 1998) Real-time adaptive on-line traffic incident detection

Article No. 3303, Schneider, M., Shnaider, E., Kandel, A. and Chew, G. (fs&s vol.93, iss.2, 1998) Automatic construction of FCMs

Article No. 3302, Livchitz, M., Abershitz, A., Soudak, U. and Kandel, A. (fs&s vol.93, iss.2, 1998) Development of an automated fuzzy-logic-based expert system for unmanned landing

Article No. 3301, Delgado, M., Vila, M.A. and Voxman, W. (fs&s vol.93, iss.1, 1998) On a canonical representation of fuzzy numbers

Article No. 3300, Dug, H.H. and Hoyong, K. (fs&s vol.93, iss.1, 1998) A note to the sum of fuzzy variables

Article No. 3299, Furukawa, N. (fs&s vol.93, iss.1, 1998) Convexity and local Lipschitz continuity of fuzzy-valued mappings

Article No. 3298, Cho, Y.J., Pathak, H.K., Kang, S.M. and Jung, J.S. (fs&s vol.93, iss.1, 1998) Common fixed points of compatible maps of type () on fuzzy metric spaces

Article No. 3297, Kim, Y., Kim, J. and Cho, S. (fs&s vol.93, iss.1, 1998) Products of T-generalized state machines and T-generalized transformation semigroups

Article No. 3296, Fan, Z. and Liu, D. (fs&s vol.93, iss.1, 1998) On the oscillating power sequence of a fuzzy matrix

Article No. 3295, Sarna, M. (fs&s vol.93, iss.1, 1998) Fuzzy relation on fuzzy and non-fuzzy numbers - fast computational formulas: II

Article No. 3294, Ali, F.M. (fs&s vol.93, iss.1, 1998) A differential equation approach to fuzzy non-linear programming problems

Article No. 3293, Tai, W.C., Goldgof, D.B. and Hall, L.O. (fs&s vol.93, iss.1, 1998) Fast fuzzy clustering

Article No. 3292, Chen, C. and Chang, M. (fs&s vol.93, iss.1, 1998) Optimal design of fuzzy sliding-mode control: A comparative study

Article No. 3291, Bandemer, H. and Lorenz, M. (fs&s vol.93, iss.1, 1998) Evaluating a functional relationship from picture data of a chemical diffusion process - A case study

Article No. 3290, Chung, H., Chen, B. and Lin, J. (fs&s vol.93, iss.1, 1998) A PI-type fuzzy controller with self-tuning scaling factors

Article No. 3289, Hsiao, W., Chen, S. and Lee, C. (fs&s vol.93, iss.1, 1998) A new interpolative reasoning method in sparse rule-based systems

Article No. 3288, page 397-398+++ (fs&s vol.92, iss.3, 1997) Author Index Volume 92 (1997)

Article No. 3287, Kortelainen, J. (fs&s vol.92, iss.3, 1997) Modifiers connect L-fuzzy sets to topological spaces [Fuzzy Sets and Systems 89 (1997) 267-273]

Article No. 3286, Yang, L. (fs&s vol.92, iss.3, 1997) A sufficient and necessary condition for fuzz functions to be Zadeh-type functions

Article No. 3285, Bakier, M.Y. (fs&s vol.92, iss.3, 1997) On fuzzy -structure and fuzzy -structure

Article No. 3284, Shenglin, L., Yandong, Y. and Zhudeng, W. (fs&s vol.92, iss.3, 1997) T-congruence L-relations on groups and rings

View all records

|≪<  12345678  >≫|